# SDR MASA200600912

- Difficulty date: March 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 9,831 hours, 9,121 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355862255
- Condition: Malfunctioned
- Location: Anti Ice Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7171 ABE - ABORTED TAKEOFF DUE TO ANTI-ICE DUCT WARNING MESSAGE.  AC FERRIED TO CLT FOR REPAIRS.  REMOVED AND REPLACED LOOP A AND SENSING ELEMENT.
